MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL
Model Number M0061456130
Medical Device Problem Codes Difficult to Remove (1528); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0150207 captures the reportable event of stent difficult to remove.Imdrf device code a0414 captures the reportable event of stent torn material, inside the patient.
 
Event or Problem Description
It was reported to boston scientific corporation that an ascerta ureteral stent was used during a stent placement procedure in the left kidney performed on (b)(6) 2024.During insertion, when the stent was implanted, the suture was cut and removed, however, the stent was stuck inside the scope.It was noted that the stent was found torn through the hole where the strings were looped.The procedure was successfully completed with non-boston scientific device.There were no patient complications reported as a result of this event.

Brand Name
ASCERTA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18597218
Report Number2124215-2024-02947
Device Sequence Number8117046
Product Code FAD
UDI-Device Identifier08714729802969
UDI-Public08714729802969
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberM0061456130
Device Catalogue Number145-613
Device Lot Number0032630233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale